Results 1 to 3 of 3

Thread: Problems stemming from bladder Botox treatment

  1. #1

    Problems stemming from bladder Botox treatment

    I am a t5 complete injury. Last Tuesday I had Botox injections done as outpatient surgery. Since then I have had nothing but blood when I Cath. I would have expected small amounts, but only lasting a few days. I am seeing my doctor tomorrow, but was just wondering if this is common.

  2. #2
    Blood can be noticed in the urine for a few days after the injections. What you describe doesn't sound normal for this procedure.

    Are you taking any blood thinners or any other drugs that might contribute to excessive bleeding?

    Let us know what you doctor tells you.

    All the best,
    GJ

  3. #3
    I agree with gjnl if you are on blood thinners or even just plain Aspirin, it ca contribute to blood that has not resovled
    glad you are getting this checked out tomorrow

    pbr

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •